Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

I got hyperthroidsm, What should be precautions for me ?

Dear Doctor, I am 28 yrs, Male, married have 2 kids, living in Jaipur. Working with a US based BPO from last 6 years in night shift continuosly. 2 years ago, I had problems of troubleness and not feeling well. I got many medical examinations done and finally came to know about hyperthroidsm. I started taking treatment instantly in the supervision of an endocrinologist. as of now I am taking Thyroxin Sodium Tab 100mcg once a day before eating. After 1 year of thyroid treatment I again faced few problems, like still troubleness in body..not intrested in any intrest in work..very much sleeping problem etc, then my doctor find out some depression symptoms..and started Mirtaz 7.5 daily, Daxid 50 Mg. Rivotril .5 daily. (Sove .5 for 1 month). After this treatment I started sleeping comfortable and my troubleness is cure until I take reviotril on time. as ofnow I have gained around 15-18 KGs weight. I am feeling pain in my legs, sometimes it don't happen and sometimes it happen very much. so that I can not run at all. I feels this pain in bones and around knee joints. Recently, doctor has changed medicines after 6 I am taking Eltroxin .5, Naxito plus 2, Betacap TR 40 once & Becadexamin Once. Can you please advice me what is the issue with my health and how much time it will take me to recover. What should be precautions for me to be taken with job. If you require more information, please let me know.

Asked On : Sun, 10 Jan 2010
Answers:  1 Views:  356
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  Anonymous's Response

You ned what is caled as lifestyle modifications and a well programmed and balanced weight loss management. Continue taking medications as prescribed. The symptoms that you face relate to hyperthyroid state, which when in proper control will be fine..,

Answered: Sun, 10 Jan 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor